# SDR DALA2020030401590

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N342DN
- Make and model: Airbus A321-211
- Aircraft serial: 8159
- Aircraft time: 6,491 hours, 2,873 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Support Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON LANDING AT JFK AT PROX 90KTS OR BELOW WE HAD A VIOLANT SHAKING OF THE AIRCRAFT ON ROLLOUT, REMOVED ALL DAMAGED SUPPORT BRACKETS. PERFORMED TEST OF CENTERING CAM, OPS CHECK GOOD. REMOVED AFT STEERING ACTUATOR CYLINDER IAW A321 AMM 32-51-42 (JG 929084) PERFORMED INSP OF NLG UPPER SUPPORT ANTI-ROTATION LUGS & CYL LUGS PER A321 AMM 32-21. NO DMG NOTED (VC 759421). INSTALLED AFT STEERING ACTUATOR SUPPORT BRACKET P/N D65480 IAW AIRBUS A321 AMM 32-51-42. OPS CHECK NORMAL. NO LEAKS NOTED. INSTALLED NEW UPPER TORQUE LINK IAW AIRBUS A321 AMM 32-21-27 (JG 929084). INSTALLED LOWER TORQUE LINK AND CTR HINGE PER A321 AMM 32-21. PERFORMED NOSE GEAR SWING
